TU Darmstadt / ULB / TUbiblio

Peristaltic flow of a Johnson-Segalman fluid through a deformable tube

Wang, Yongqi and Hayat, Tasawar and Hutter, Kolumban :
Peristaltic flow of a Johnson-Segalman fluid through a deformable tube.
[Online-Edition: http://www.springerlink.com/content/r32036w1ut815649/]
In: Theoretical and Computational Fluid Dynamics, 21 (5) pp. 369-380. ISSN 0935-4964
[Article] , (2007)

Official URL: http://www.springerlink.com/content/r32036w1ut815649/

Abstract

To understand theoretically the flow properties of physiological fluids we have considered as a model the peristaltic motion of a Johnson Segalman fluid in a tube with a sinusoidal wave traveling down its wall. The perturbation solution for the stream function is obtained for large wavelength and small Weissenberg number. The expressions for the axial velocity, pressure gradient, and pressure rise per wavelength are also constructed. The general solution of the governing nonlinear partial differential equation is given using a transformation method. The numerical solution is also obtained and is compared with the perturbation solution. Numerical results are demonstrated for various values of the physical parameters of interest.

Item Type: Article
Erschienen: 2007
Creators: Wang, Yongqi and Hayat, Tasawar and Hutter, Kolumban
Title: Peristaltic flow of a Johnson-Segalman fluid through a deformable tube
Language: English
Abstract:

To understand theoretically the flow properties of physiological fluids we have considered as a model the peristaltic motion of a Johnson Segalman fluid in a tube with a sinusoidal wave traveling down its wall. The perturbation solution for the stream function is obtained for large wavelength and small Weissenberg number. The expressions for the axial velocity, pressure gradient, and pressure rise per wavelength are also constructed. The general solution of the governing nonlinear partial differential equation is given using a transformation method. The numerical solution is also obtained and is compared with the perturbation solution. Numerical results are demonstrated for various values of the physical parameters of interest.

Journal or Publication Title: Theoretical and Computational Fluid Dynamics
Volume: 21
Number: 5
Publisher: Springer
Divisions: 16 Department of Mechanical Engineering > Fluid Dynamics (fdy)
16 Department of Mechanical Engineering
Date Deposited: 24 Aug 2011 17:59
Official URL: http://www.springerlink.com/content/r32036w1ut815649/
Additional Information:

doi:10.1007/s00162-007-0054-1

Export:

Optionen (nur für Redakteure)

View Item View Item